Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i5.80
pages 461-466

STEADY INCOMPRESSIBLE FLOWOF A COUPLE STRESS FLUID IN A POROUS MEDIUM

S. Islam
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
X. J. Ran
Department of Basic Sciences, Harbin Institute of Technology Shenzhen, 518055, China
Q. K. Ghori
Department of Mathematics, COMSATS Institute of Information Technology, 30 H-8/1, Islamabad Pakistan
A. M. Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA

ABSTRACT

Two-dimensional steady flow of an incompressible homogenous couple stress fluid through a porous medium is considered. Exact solutions of the nonlinear equations of motion are derived, using canonical transformation and the generalized method of separation of variables. Expressions for the stream function and velocity components are derived in each case.